# SDR C2XA02SH109

- Difficulty date: October 18, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Butt Strap
- Part number: 14522226003
- Condition: Corroded
- Location: Lavaratory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK LAVARATORY'S FLOOR BEAMS WERE FOUND WITH CORROSION BETWEEN FRAMES 59 AND 61. MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED BUTT STRAP IAW EMB SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
